RUS  ENG
Full version
JOURNALS // Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta // Archive

Izv. IMI UdGU, 2012 Issue 1(39), Pages 44–45 (Mi iimi18)

Frequency spectrum control problem of linear periodic systems

A. K. Demenchuk

Institute of Mathematics of the National Academy of Sciences of Belarus

Abstract: We consider the linear control periodic system with reverse communication and equal rank. The necessary and sufficient conditions of control problem of asynchronous spectrum are given.

Keywords: linear control periodic system, asynchronous spectrum.

UDC: 517.925:517.977

MSC: 34C25, 34H05

Received: 15.02.2012



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025